# SDR IXXA20230126013

- Difficulty date: January 26, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 90,216 hours, 23,737 cycles
- Engine: Ge CF680A2
- Engine time: 6,762 hours, 2,998 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A, B

## Discrepancy

RIGHT ENGINE OIL FILTER EICAS MESSAGE DISPLAYED DURING CLIMB OUT FROM DEPARTURE STATION KRIV. PER ATI-QUICK REFERENCE HANDBOOK, CREW ELECTED TO SHUT DOWN RIGHT ENGINE. AIR TURN BACK WITH EMERGENCY DECLARATION. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT GROUNDED FOR INSPECTIONS AND FAULT ISOLATION.  POWERPLANT ENGINEERING HAS REQUESTED QAR DATA DOWNLOAD. CREW REPORTED RH ENGINE WINDMILLED FOR APPROX 10 MINUTES. NO LOSS OF OIL PRESSURE, OIL QUANTITY OR VIBRATION INDICATIONS PRESENTED. POST FLIGHT, DFDR REMOVED FOR ANALYSIS IAW B767 AMM 31-31-01 AND TELEDYNE CMM 0G2243800-300. PER B767 FIM 79-21 FAULT TREE 802, REMOVED AND REPLACED SCAVENGE OIL FILTER PER B767 AMM 79-21-04. NO LEAKS DETECTED. SAMPLES FOR OIL SPECTRUM ANALYSIS COLLECTED AND FORWARDED FOR EVALUATION. COMPLIED WITH CONTAMINATION "SUPPLEMENTAL" INSPECTION IAW B767 AMM 72-00-00. DRAINED AND SERVICED RH ENGINE OIL TO 20 QUARTS IAW B767 AMM 79-11-00. PERFORMED IDLE RUNS IAW B767AMM 71-00-00. REMOVED AND REPLACEDOIL FILTER DIFFERENTIAL PRESSURE SWITCHIAW B767 AMM 79-35-01. PER B767 AMM71-00-00 POWERPLANT TEST 2, LEAK CHECKGOOD. NO FAULT MESSAGES ON EICASPRESENT. MAX POWER ENGINE RUNS IAW B767 AMM 71-00-00 SATISFACTORY. ALL PARAMETERS WITHIN RANGE IAW B767 AMM 71-01-02. OK FOR SERVICE. PER B767 FIM 79-21-03, RH ENGINE MAGNETIC CHIP DETECTORS CHECK GOOD IAW B767 AMM 72-00-00. NO DEFECTS NOTED. LOW OILPRESSURE CHECK IAW B767 FIM 71-05-FAULT TREE 820 AND NO OIL INSPECTIONIAW B767 AMM 72-00-00 SATISFACTORY.NO FAULTS FOUND. OIL SPECTROGRAPHICANALYSIS GOOD AND NO ADDITIONAL CORRECTIVE ACTIONS RECOMMENDED. RH ENGINE OIL SAMPLES SCHEDULED AT 25-50 AND 75-100 FLIGHT HOURS. AIRCRAFT RELEASED TO SERVICE.
